American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 118 found      Go to page: 1 2 3 4

[1] J. Burbea. A numerical determination of the modulus of doubly connected domains by using the Bergman curvature . Math. Comp. 25 (1971) 743-756. MR 0289758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. L. Franks and R. P. Marzec. A theorem on mean-value iterations . Proc. Amer. Math. Soc. 30 (1971) 324-326. MR 0280656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J.-L. Lavoie and R. Michaud. Explicit expressions for the determinants of certain matrices . Math. Comp. 24 (1970) 151-154. MR 0257106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ichizo Ninomiya. Generalized rational Chebyshev approximation . Math. Comp. 24 (1970) 159-169. MR 0261229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin H. Schultz. Error bounds for polynomial spline interpolation . Math. Comp. 24 (1970) 507-515. MR 0275025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John D. Dixon. Computing irreducible representations of groups . Math. Comp. 24 (1970) 707-712. MR 0280611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert L. Pexton. Computer investigation of Coulomb wave functions . Math. Comp. 24 (1970) 409-411. MR 0272295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. D. Block and S. A. Levin. On the boundedness of an iterative procedure for solving a system of linear inequalities . Proc. Amer. Math. Soc. 26 (1970) 229-235. MR 0265383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Ž. Djoković. Note on nonnegative matrices . Proc. Amer. Math. Soc. 25 (1970) 80-82. MR 0257114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. G. Dotson. On the Mann iterative process . Trans. Amer. Math. Soc. 149 (1970) 65-73. MR 0257828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. J. Cockayne. Computation of minimal length full Steiner trees on the vertices of a convex polygon . Math. Comp. 23 (1969) 521-531. MR 0249323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harold Brown. An algorithm for the determination of space groups . Math. Comp. 23 (1969) 499-514. MR 0246975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Lal and W. J. Blundon. Corrigenda: ``Statistics on certain large primes'' . Math. Comp. 22 (1968) 911. MR 0238785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lee Johnson. Unicity in approximation of a function and its derivatives . Math. Comp. 22 (1968) 873-875. MR 0241856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stefan Bergman. Corrigenda: ``Procedure for conformal mapping of triply-connected domains'' . Math. Comp. 22 (1968) 699. MR 0228664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Philip J. Davis. A construction of nonnegative approximate quadratures . Math. Comp. 21 (1967) 578-582. MR 0222534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stefan Bergman and Bruce Chalmers. A procedure for conformal mapping of triply-connected domains . Math. Comp. 21 (1967) 527-542. MR 0228663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Beresford Parlett. Canonical decomposition of Hessenberg matrices . Math. Comp. 21 (1967) 223-227. MR 0228519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kendall E. Atkinson. The numerical solutions of the eigenvalue problem for compact integral operators . Trans. Amer. Math. Soc. 129 (1967) 458-465. MR 0220105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edgar Karst. New factors of Mersenne numbers . Math. Comp. 15 (1961) 51-51. MR 0116481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. C. Ledsham. Numerical integration using sums of exponential functions . Math. Comp. 15 (1961) 48-51. MR 0119421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. W. Nelson. New tables of Howland's and related integrals . Math. Comp. 15 (1961) 12-18. MR 0119442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Herbert E. Salzer and Genevieve M. Kimbro. Improved formulas for complete and partial summation of certain series. . Math. Comp. 15 (1961) 23-39. MR 0121972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Henry Stone. Approximation of curves by line segments . Math. Comp. 15 (1961) 40-47. MR 0119390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. H. Stroud. A bibliography on approximate integration . Math. Comp. 15 (1961) 52-80. MR 0116469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. G. Jones. On the numerical solution of convolution integral equations and systems of such equations . Math. Comp. 15 (1961) 131-142. MR 0122001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Harry A. Rothmann. Gaussian quadrature with weight function $x\sp{n}$ on the interval $(-1,\,1)$ . Math. Comp. 15 (1961) 163-168. MR 0121991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Herbert E. Salzer and Norman Levine. Table of a Weierstrass continuous non-differentiable function . Math. Comp. 15 (1961) 120-130. MR 0122011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. H. Stroud. Numerical integration formulas of degree $3$ for product regions and cones . Math. Comp. 15 (1961) 143-150. MR 0121990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henry B. Mann. On modular computation . Math. Comp. 15 (1961) 190-192. MR 0120187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 118 found      Go to page: 1 2 3 4